Categorical Properties of Sequentially Dense Monomorphisms of Semigroup Acts

Shahbaz, Leila, Mahmoudi, Mojgan . Taiwanese Journal of Mathematics 2011. 15 (2) :543-557

Locate this article in:

Bibtex

@article{CIS-483305,
  Author = {Shahbaz, Leila and Mahmoudi, Mojgan},
  Title = {Categorical Properties of Sequentially Dense Monomorphisms of Semigroup Acts},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {15},
  Number = {2},
  Year = {2011},
  Pages = {543--557},
  Keywords = {}
}

Similar articles